| Model Number |
VTICM5_13.2 (-10.50/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
08/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Iop elevation from baseline is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop with nearly pupil block.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop with nearly pupil block.Medication was prescribed.The lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b3 is 28-aug-2025.Claim# (b)(4).
Additional Manufacturer Narrative
B5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop with pupil block, unreactive fixed pupil (urrets-zavalia-syndrome) medication was prescribed.The lens was explanted.D6b- (b)(6) 2025.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).